# SDR COMA0560826

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 30,041 hours, 28,670 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5846 - ANTI-ICE DUCT WARNING.  OPERATIONAL CHECKS OF ANTI-ICE AND LEAK DETECTION SYSTEM WERE NORMAL.
